Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

One week ago today

bluemax01bbluemax01 Posts: 21
edited 06/11/2012 - 9:01 AM in Recovering from Surgery
I had a level 3 acdf last friday. I have been taking hydrocodone every 4 hours since the surgery. I have done nothing but Sit and sleep in recliner for a week now. My post surgery followup is next Tuesday. I keep thinking I should be doing something to help me heal, but the non stop pain medication have me in a fog. I feel the original pains prior to the surgery are gone but I do get odd burn feelings and aches that come and go. I have had an Aspen brace on since the surgery and it is driving me crazy. It's hot and uncomfortable. I talked to my surgeons office but they said that I am doing exactly what I should. Forgive my venting lol


Sign In or Register to comment.